MAUDE Adverse Event Report: ETHICON INC. BONE WAX 12 X 2.5GRAMS; WAX, BONE

ETHICON INC. BONE WAX 12 X 2.5GRAMS; WAX, BONE
Catalog Number W31G
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: as i stated in the complaint, the material was implanted in the patient.Therefore, there is no collection to carry out.D4: udi: the manufacture and expiration dates are currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and bone wax was used.During the procedure, the wax did not stick to the bone and was loose.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.Corrected info: d4: full udi.

Brand Name
BONE WAX 12 X 2.5GRAMS
Common Device Name
WAX, BONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19817060
Report Number2210968-2024-07564
Device Sequence Number12943598
Product Code MTJ
UDI-Device Identifier10705031056992
UDI-Public(01)10705031056992(11)230829(17)280729(10)AU8450
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberW31G
Device Lot NumberAU8450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer07/28/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown